Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hernia,erectile dysfunction,normal testosterone,sperm test,MRI scan

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hi doctor, I'm male of 25 years old. My height is about 5.7" and my weight is about 64kgs. I have been suffering from hernia hiatus around 1 year.Doctor advised not to drink milk, oily foods and not go to sleep immediately after the meals.Last time I was having good erection and very good sexual urge.But, since last three months I feel my erection is no good.I undergone to consultation with a doctor.He did testosterone test in my blood and my sperm also.He said everything is normal.He advised me for a MRI scan my genitals.Since No enough time(I'm a NRE), I didn't undergo for that testing.Now sometimes, I feel a little pain in my right side testis, especially after the ejaculation.I'm depressed.Can you help me...I used to smoke around 1 year.
Posted Thu, 19 Apr 2012 in Testicle Problems
Answered by Dr. Rajiv goel 8 hours later

Thank you for posting your query.

I understand your concern.

MRI scan of the genital region shall not help you in any way. I am keen to know your serum testosterone and prolactin levels.

Pain in the right testis should be investigated and needs examination by an urologist along with ultrasound scan of the KUB ( kidney, urinary and bladder) region.

Once you get these investigations done, kindly do get back to me.

Also, I would like to know if you develop any swelling in the right testis region after ejaculation along with the pain.

I would suggest you to not worry as I do not think there is any major health issue here.

Also you are quite young, and it is quite natural to not have proper erection and sexual urge sometimes.

Do not be depressed as this can also affect your sexual health.

Be rest assured that you will get well soon.

Awaiting your further responses.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor